Skip to content

hours

March 4, 2008

Monday: 9am to 8:30 pm – 12.5 hours
Tuesday: 8am to 9pm – 13 hours
Wednesday: 9am to 10pm – 13 hours
Thursday: 8am to 10pm – 14 hours
That’s time spent on campus.  That’s why I’m taking tomorrow afternoon off to come home and bake cookies instead of staying on campus to do work.

I’ve discovered something about long days like these.  I can’t come home and sit alone.  I just can’t.  I crash, end up upset and mad at the world.  Did that last night.  Tonight I went over to Allison’s to make her a hot pad.  Tomorrow and the next night I’m going to go for a run and then go to bed.  No more of this super long day crap and then coming home alone.  It just makes me feel too isolated.

Riddle me this, Adam.  Why is it that I seem to be sabotaging any opportunities for closer friendships?  I convince myself I connect better with people who are never around, and the people I do see often I don’t want to talk to.  I don’t understand.
I really do better, though, when I have someone to take care of.  As tired as I am today, I went up to Allison’s to help her, and felt bad for Hasan being sick (even though he’s a hypochondriac and it’s just a cold.  DUDE I just spelled “hypochondriac” correctly on the first try!  Of course…I got “correctly” wrong… but whatever.  Is it bad if I was excited that one of the international students spells worse than me, just to find someone for whom that’s true?).  It’s just easier to function when I’m not thinking about myself all the time.

Advertisements
No comments yet

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: